Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 476182, 5 pages
http://dx.doi.org/10.1155/2015/476182
Research Article

Spanning 3-Ended Trees in Almost Claw-Free Graphs

College of Science, Liaoning University of Technology, Jinzhou 121001, China

Received 10 November 2015; Accepted 3 December 2015

Academic Editor: Chenguang Yang

Copyright © 2015 Xiaodong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, Elsevier Science, 1976.
  2. Y.-J. Liu and S. C. Tong, “Adaptive fuzzy control for a class of nonlinear discrete-time systems with backlash,” IEEE Transactions on Fuzzy Systems, vol. 22, no. 5, pp. 1359–1365, 2014. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. J. Liu and S. C. Tong, “Adaptive NN tracking control of uncertain nonlinear discrete-time systems with nonaffine dead-zone input,” IEEE Transactions on Cybernetics, vol. 45, no. 3, pp. 497–505, 2015. View at Publisher · View at Google Scholar
  4. S. S. Ge, C. Yang, Y. Li, and T. H. Lee, “Decentralized adaptive control of a class of discrete-time multi-agent systems for hidden leader following problem,” in Proceedings of the IEEE/RSJ International Conference on Intelligent Robots and Systems (IROS ’09), pp. 5065–5070, IEEE, St. Louis, Mo, USA, October 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. Y.-J. Liu, L. Tang, S. Tong, C. L. P. Chen, and D.-J. Li, “Reinforcement learning design-based adaptive tracking control with less learning parameters for nonlinear discrete-time MIMO systems,” IEEE Transactions on Neural Networks and Learning Systems, vol. 26, no. 1, pp. 165–176, 2015. View at Publisher · View at Google Scholar · View at Scopus
  6. C. Yang, H. Ma, and M. Fu, “Adaptive predictive control of periodic non-linear auto-regressive moving average systems using nearest-neighbour compensation,” IET Control Theory & Applications, vol. 7, no. 7, pp. 936–951, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y.-J. Liu, L. Tang, S. Tong, and C. L. P. Chen, “Adaptive NN controller design for a class of nonlinear MIMO discrete-time systems,” IEEE Transactions on Neural Networks and Learning Systems, vol. 26, no. 5, pp. 1007–1018, 2015. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Yang, L. Zhai, S. S. Ge, T. Chai, and H. L. Tong, “Adaptive model reference control of a class of MIMO discrete-time systems with compensation of nonparametric uncertainty,” in Proceedings of the American Control Conference (ACC ’08), pp. 4111–4116, Seattle, Wash, USA, June 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Boukerche, X. Cheng, and J. Linus, “A performance evaluation of a novel energy-aware data-centric routing algorithm in wireless sensor networks,” Wireless Networks, vol. 11, no. 5, pp. 619–635, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. P. Bonsma and F. Zickfeld, “Spanning trees with many leaves in graphs without diamonds and blossoms,” in LATIN 2008: Theoretical Informatics, vol. 4957 of Lecture Notes in Computer Science, pp. 531–543, 2008. View at Publisher · View at Google Scholar
  11. S. Win, “On a conjecture of Las Vergnas concerning certain spanning trees in graphs,” Resultate der Mathematik, vol. 2, no. 2, pp. 215–224, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Gutin, “Out-branchings with maximal number of leaves or internal vertices: algorithmic results and open problems,” Electronic Notes in Discrete Mathematics, vol. 32, pp. 75–82, 2009. View at Google Scholar
  13. H. Matsuda, K. Ozeki, and T. Yamashita, “Spanning trees with a bounded number of branch vertices in a claw-free graph,” Graphs and Combinatorics, vol. 30, no. 2, pp. 429–437, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. Kyaw, “Spanning trees with at most 3 leaves in K1,4-free graphs,” Discrete Mathematics, vol. 309, no. 20, pp. 6146–6148, 2009. View at Publisher · View at Google Scholar
  15. A. Kyaw, “Spanning trees with at most k leaves in K1,4-free graphs,” Discrete Mathematics, vol. 311, no. 20, pp. 2135–2142, 2011. View at Publisher · View at Google Scholar
  16. M. Kano, A. Kyaw, H. Matsuda, K. Ozeki, A. Saito, and T. Yamashita, “Spanning trees with a bounded number of leaves in a claw-free graph,” Ars Combinatoria, vol. 103, pp. 137–154, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. Y. Chen, G. Chen, and Z. Hu, “Spanning 3-ended trees in k-connected K1,4-free graphs,” Science China Mathematics, vol. 57, pp. 1579–1586, 2014. View at Google Scholar
  18. Z. Ryjáček, “Almost claw-free graphs,” Journal of Graph Theory, vol. 18, no. 5, pp. 469–477, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  19. G. Chen and R. Schelp, “Hamiltonicity for K1,4-free Graphs,” Journal of Graph Theory, vol. 20, pp. 423–439, 1995. View at Google Scholar
  20. O. Ore, “Hamiltonian connected graphs,” Journal de Mathématiques Pures et Appliquées, vol. 42, pp. 21–27, 1963. View at Google Scholar